# SDR UIEA2020120302513

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: L1 Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR FWD SIDE SEAL BRACKET CRACK.  REMOVE DAMAGED PART, IAW SRM 51-40-02 REV 110.  REPAIR DAMAGED PART EI NO T2020A52M-3155 REV 1. J OB COMPLETED AND CONDITION CHECK NORMAL.
